Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 278305, 6 pages
http://dx.doi.org/10.1155/2014/278305
Research Article

Stability Analysis of Nonlinear Systems with Slope Restricted Nonlinearities

Key Lab of Industrial Computer Control Engineering of Hebei Province, Institute of Electrical Engineering, Yanshan University, Qinhuangdao 066004, China

Received 22 August 2013; Accepted 14 November 2013; Published 28 January 2014

Academic Editors: H. Cakalli and S. Mohiuddine

Copyright © 2014 Xian Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qing Gao, Jiajia Du, and Xian Liu, “An Improved Absolute Stability Criterion for Time-Delay Lur’e Systems and its Frequency Domain Interpretation,” Circuits, Systems, and Signal Processing, 2016. View at Publisher · View at Google Scholar